# SDR ASOA201100757

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,305 hours, 17,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621 FLOOR SUPPORT ANGLE PREVIOUS REPAIR CRACKED.   REPAIR OF THE DAMAGED PORTIONS OF ANGLE 601R38031-239 IS COMPLETED IAW REO 601R-53-61-117.
